# SDR TWAA9753001

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Condition: Failed
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 563 - DURING CRUISE LOST RIGHT HYDRAULIC PRESSURE DUE TO WORN RIGHT ENGINE DRIVEN HYDRAULIC PUMP, MFG P/N 314195, MANUFACTURED BY VICKERS INC.  OPERATIONAL CHECK NORMAL.  (M)
